Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Tsegelik, G G

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:57
Abstract pages:471
Full texts:248

http://www.mathnet.ru/eng/person48464
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/226927

Publications in Math-Net.Ru
1976
1. G. G. Tsegelik, “Construction of a theory of majorants and Newton diagrams for Dirichlet series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 3,  86–94  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:3 (1976), 73–79
1970
2. G. G. Tsegelik, “A numerical method for locating the zeros of quasi-polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970),  1022–1024  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 274–278
1969
3. G. G. Tsegelik, “Effectiveness of the method of parametric localizations of zeros of functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 5,  69–72  mathnet  mathscinet  zmath
1968
4. G. G. Tsegelik, “The scaling of coefficients in some numerical methods for determining the zeros of functions”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968),  165–169  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 224–229
1967
5. G. G. Tsegelik, “The parametric localization by moduli of the zeros of polynomials and Laurent series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, 12,  90–96  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022